On Noetherian Modules over Minimax Abelian Groups
Abstract
We consider modules over minimax Abelian groups. We prove that if A is an Abelian minimax subgroup of the multiplicative group of a field k and if the subring K of the field k generated by the subgroup A is Noetherian, then the subgroup A is the direct product of a periodic group and a finitely generated group.Downloads
Published
25.07.2002
Issue
Section
Research articles
How to Cite
Tushev, A. V. “On Noetherian Modules over Minimax Abelian Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 7, July 2002, pp. 969-80, https://umj.imath.kiev.ua/index.php/umj/article/view/4133.